# SDR ASAA1047724

- Difficulty date: April 7, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- Aircraft time: 40,241 hours, 22,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6552878529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA LT WEB STATION 1006 TO 1016 IS CORRODED.  REMOVED, FABRICATED AND INSTALLED NEW WEB.
